Imperial College London

ProfessorWayneLuk

Faculty of EngineeringDepartment of Computing

Professor of Computer Engineering
 
 
 
//

Contact

 

+44 (0)20 7594 8313w.luk Website

 
 
//

Location

 

434Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{LUK:1989:10.1049/el:19890940,
author = {LUK, W},
doi = {10.1049/el:19890940},
journal = {ELECTRONICS LETTERS},
pages = {1405--1407},
title = {REGULAR PIPELINED MULTIPLIERS},
url = {http://dx.doi.org/10.1049/el:19890940},
volume = {25},
year = {1989}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LUK,W
DO - 10.1049/el:19890940
EP - 1407
PY - 1989///
SN - 0013-5194
SP - 1405
TI - REGULAR PIPELINED MULTIPLIERS
T2 - ELECTRONICS LETTERS
UR - http://dx.doi.org/10.1049/el:19890940
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1989AV46000056&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 25
ER -